Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016 (2016), Article ID 1832026, 8 pages
Research Article

A Dynamic Probabilistic Based Broadcasting Scheme for MANETs

Department of CSE, SNS College of Technology, Coimbatore, Tamil Nadu 641 035, India

Received 24 September 2015; Revised 1 December 2015; Accepted 14 December 2015

Academic Editor: Rui L. Aguiar

Copyright © 2016 Kannan Shanmugam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kannan Shanmugam, Karthik Subburathinam, and Arunachalam Velayuthampalayam Palanisamy, “A Dynamic Probabilistic Based Broadcasting Scheme for MANETs,” The Scientific World Journal, vol. 2016, Article ID 1832026, 8 pages, 2016. doi:10.1155/2016/1832026